Photo of Matthew D. Webb

Matthew D. Webb

Assistant Professor

Degrees:B.A., M.A. (Wilfrid Laurier), Ph.D. (Queen’s)
Phone: 613-520-2600 x 3752
Office:B-846 Loeb

Research fields:  applied econometrics and labour economics

• cluster robust inference
• bootstrap inference
• micro-data analysis

Selected publications:

“Immigrant Category of Admission and the Earnings of Adults and Children: How far does the Apple Fall?” (with Casey Warman and Christopher Worswick), Journal of Population Economics, Vol. 32, No.1 (January 2019), pp. 53–112.

“The Wild Bootstrap for Few (Treated) Clusters” (with James G. MacKinnon), Econometrics Journal, Vol. 21, No. 2 (June 2018), pp. 114-135.

“Wild Bootstrap Inference for Wildly Different Cluster Sizes” (with James G. MacKinnon), Journal of Applied Econometrics, Vol. 32, No. 2 (March 2017), pp. 233–254.